Sold out

Product Info

For the symptomatic relief of head colds and influenza, including nasal congestion and to ease the pain of sore throats.

How To Use

  • Adults and children over 12 years of age:
  • Swallow two tablets with water, then if necessary take one or two tablets every four hours.
  • Do not exceed 6 tablets in 24 hours.

Delivery Info

Republic Of Ireland: Order by 4pm for NEXT WORKING DAY DELIVERY.

Contains ibuprofen (200mg), which targets pain and has anti-inflammatory properties, combined here with a powerful decongestant (30mg Pseudoephedrine Hydrochloride) which constricts the blood vessels in the nose; this helps open up the nasal passages to make breathing easier, to provide relief from blocked nose. Relief for up to 8h*.

Directions For Use:

  • Adults and children over 12 years of age:
  • Swallow two tablets with water, then if necessary take one or two tablets every four hours.
  • Do not exceed 6 tablets in 24 hours.

Relieves:

  • Aches
  • Pains
  • Headache
  • Fever
  • Eases the pain of sore throats
  • Blocked nose and sinuses

Active Ingredients

  • Each tablet contains:
  • Ibuprofen 200mg
  • Pseudoephedrine Hydrochloride 30mg
  • Includes Sunset Yellow (E110)

Warnings:

Keep out of reach and sight of children.
Please read accompanying instructions carefully before using this product.
Only use this product as intended, in the event of misuse, seek medical advice.

Allergies

Do not use this product if you are allergic or have a hypersensitivity to any of the ingredients.

Age Restriction

This product is not suitable for children under 12 years of age.

Precautions For Special Groups

Do not take this product if you are pregnant or breastfeeding except under close supervision of your doctor.
Please consult your doctor or pharmacist before using this product if you are taking any other medications or have a medical condition.
Consult your doctor or pharmacist before using/administering this product if you or the patient have a history of, or are currently suffering from peptic ulceration or worsening of asthma due to aspirin.
This product should be used with particular caution in elderly patients who are more prone to side effects.

Storage:

Do not store above 25°C.
Store in the original package in order to protect from moisture.

 

Product Specific Warnings

If your sypmtoms worsen or persist for more than 3 days cosult your doctor or pharmacist.
Do not take with any other cold or decongestant medicine, with other ibuprofen products or with alcohol.
Contains ibuprofen. Do not take in combination with any other anti-inflammatory drugs.
Do not use for more than 7 days.
Do not take this product if you have a heart problem, high blood pressure, thyroid or prostate problems, diabetes or glaucoma.
Do not take this product if you suffer from severe heart failure, kidney failure or liver failure.
Not suitable for use if you have a history of gastrointestinal bleeding or perforation related to previous NSAIDs therapy.
Do not use if you have a history of peptic ulcers.
This product is not suitable if you have had a hypersensitivity reaction in response to ibuprofen, aspirin or NSAIDs. Hypersensitivity reactions include asthma, bronchospasm (narrowing of the airways), runny nose, angioedema (skin swelling) or hives.

 

Written by an anonymous user on

Customer Reviews
based on reviews
Write a Review
Write a Review
This is a required field
This is a required field
This is a required field
This is a required field
This is a required field
Cancel
Submit Review
There are no customer reviews yet.
Thank you for submitting your review. Once it is approved, your review will show up in the list of reviews.
Submitting your review failed. Please try again.
Close

To price your prescription simply fill in the form below, it only takes a minute!

Our pricing team are on hand to help you save.

Prefer to talk? Call us on 01 289 3270

?Check Your Prescription Price!